On a parametric diesel function

C. R. Math. Rep. Acad. Sci. Canada Vol. 18 (1) 1996, pp. 53–58
(Received: 1996-02-22 )

A.Z. Grinshpan / M.E.H. Ismail


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification:

PDF(click to download): On a parametric diesel function

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.